| Model Number |
MONITOR CARRIER |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the monitor carrier and was able to determine that the plastic cover was not attached to the underside of the spring arm.The technician snapped the cover pieces together and verified they were secure.The technician confirmed the unit to be operating according to specification, and returned it to service.The harmonyair monitor carrier operator manual states, "possible equipment damage: avoid damage to equipment by articulating (do not approach stops roughly; avoid collisions with other equipment) the equipment slowly and evenly." user facility personnel were counseled on equipment placement and storage management for the harmonyair monitor carrier.No additional issues have been reported.
Event or Problem Description
The user facility reported that the plastic cover to their harmonyair monitor carrier fell off during a patient procedure.No report of injury or procedure delay.